# SDR G73A2017030600001

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: General aviation
- Aircraft: N657P
- Make and model: Lear 45LEAR
- Aircraft serial: 45340
- Aircraft time: 2,305 hours, 2,133 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Nlg
- Part time: 2,305 hours, 2,133 cycles
- Component: Nose Landing Ge
- Component part number: 4532201000V16005
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING MAINTENANCE OF NOSE LANDING GEAR STRUT REPACK, OPERATOR DEPARTED FACILITY AND AFTER TAKE-OFF, GEAR RETRACTION, HAD NOSE WHEEL STEERING FAIL INDICATION. OPERATOR SELECTED LANDING GEAR HANDLE DOWN AND THE WARNING INDICATION HAD EXTINGUISHED. UPON RETURN TO FACILITY, INSPECTION SHOWED THAT THE NOSE WHEEL STEERING GEARBOX CCONNECTOR PLUG BACK-SHELL HAD BROKEN AFTER CONTACT WITH SURROUNDING STRUCTURE. TECHNICIANS DID NOT NOTICE A CLEARANCE ISSUE ON PREVIOUS MAINTENANCE RETRACTION BUT STATE THAT THE NOSE WHEEL WELL IS A CLOSE TOLERANCE AREA. FURTHER INSPECTION REVEALED STEERING GEARBOX CONNECTION WAS DAMAGED IN THE PROCESS. GEARBOX AND HARNESS CONNECTOR WERE REPLACED WITH VERIFICATION OF CLEARANCE CHECK.
